I was prescribed Zoloft after having horrible side effects on lexapro. I am on 25 mg of Zoloft for anxiety and panic attacks, and am supposed to increase to 50 after 4 to 6 days. It is day 3 and I feel awful. I'm anxious and deppressed and cannot stop crying. I don't know what to do.
Hang in there. It may take upwards of a couple weeks to fully adjust to this medication. What you explain is not unusual. You should gradually feel better over the next week. If you feel you are getting worse to the point of being unbearable, let the doctor know. Otherwise, try to give it a good try before making a decision. It will take upwards of a month or so to reach peak effectiveness.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jun 2011 • 5 answers
Posted 13 Sep 2014 • 1 answer
Posted 31 Mar 2016 • 1 answer
A month ago my doctor prescribed me 50 mg of Zoloft. He told me that if needed I could start to take
Posted 19 Jun 2016 • 1 answer
Posted 16 Jul 2016 • 1 answer